# SDR AALA202104229009

- Difficulty date: April 19, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 33,168 hours, 13,544 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 08912
- Part serial: H8328
- Condition: Delaminated
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 WINDOW DELAMINATING AT UPPER RIGHT CORNER. R1 WINDOW DELAMINATING AT UPPER LEFT CORNER. **SUPPLEMENTAL REPORT: L1 WINDOW REPLACED WITH SERVICEABLE UNIT IAW WORKCARD 08C21156001 AND R1 WINDOW REPLACED WITH SERVICEABLE UNIT (AALA202104229010) IAW WORKCARD 08C21256001, LEAK AND OPS CHECK GOOD.
